Volume 39 (1996)


1 (April), 2 (August), 3 (December)

So, J. W. -H., Yu. J. S. and Chen, M. -P.;
Asymptotic Stability for Scaler Delay Differential Equations
pp. 1--17.
Charriere, H. and Gerard, R.;
Etude des Equations de la Forme $\tau y=F(x,y)$ ou $\tau$ est un Champ de Vecteurs Singulier a l'Orgine de $C^n$ et $F(x,y)$ une Fonction Holomophe a l'Origine de $C^n$
pp. 19--37.
Iida, M. and Ninomiya, H.;
Asymptotic Expansion of Solutions to a Chemical Model with Boundary Reaction Terms
pp. 39--67.
Hara, T. and Sugie, J.;
Stability Region for Systems of Differential-Difference Equations
pp. 69--86.
Burton, T. A. and Furumochi, T.;
Periodic and Asymptotically Periodic Solutions of Volterra Integral Equations
pp. 87--107.
Kawamuko, H.;
Symmetrization of the Sixth Painleve Equation
pp. 109--122.
Ito, A. and Kenmochi, N.;
Asymptotic Behaviour of Solutions to Phase Field Models with Constraints
pp. 123--142.
Suzuki, T.;
Positive Solutions for Semilinear Elliptic Equations on Expanding Annului: Mountain Pass Approach
pp. 143--164.
Takayama, N. and Yoshida, M.;
$CR$-Geometry on the Configuration Space of 5 Points on the Projective Line
pp. 165--181.

Although this electronic document service is not a commercial service and is operated for an academic purpose, only subscribers of the paper journal can electronically obtain the full article.
Subscribing Funkcialaj Ekvacioj
No Warranty and Copyright Agreement
Reporting troubles